Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Regularity properties of some stochastic volterra integrals with singular kernel
Autore:
Decreusefond, L;
Indirizzi:
Ecole Natl Super Telecommun Bretagne, Networks Dept, F-75634 Paris, FranceEcole Natl Super Telecommun Bretagne Paris France F-75634 Paris, France
Titolo Testata:
POTENTIAL ANALYSIS
fascicolo: 2, volume: 16, anno: 2002,
pagine: 139 - 149
SICI:
0926-2601(2002)16:2<139:RPOSSV>2.0.ZU;2-6
Fonte:
ISI
Lingua:
ENG
Keywords:
Besov spaces; fractional Brownian motion; sample-path continuity; stochastic Volterra integral;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
13
Recensione:
Indirizzi per estratti:
Indirizzo: Decreusefond, L Ecole Natl Super Telecommun Bretagne, Networks Dept, 46 Rue Barrault, F-75634 Paris, France Ecole Natl Super Telecommun Bretagne 46 Rue Barrault Paris France F-75634
Citazione:
L. Decreusefond, "Regularity properties of some stochastic volterra integrals with singular kernel", POTENT ANAL, 16(2), 2002, pp. 139-149

Abstract

We prove the Holder continuity of some stochastic Volterra integrals, withsingular kernels, under integrability assumptions on the integrand. Some applications to processes arising in the analysis of the fractional Brownianmotion are given. The main tool is the embedding of some Besov spaces intosome sets of Holder continuous functions.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/01/20 alle ore 21:34:31